# SDR ASAA2016022115625

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 13,122 hours, 4,261 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE TAKEOFF PERFORMANCE VIA ACARS.  ACFT GROUNDED.  PERFORMED FMC NR 1 AND NR 2 SOFTWARE CONFIGURATION CHECK REF AMM 34-61-00.  FOUND OPC SOFTWARE TO BE INCORRECTLY MATCHED TO OPS, PN 556909-001, U11, SOFTWARE.  INSTALLED CORRECT OPC SOFTWARE PN BCG-01T-61 TO NR 1 FMC USING LAPTOP AND CROSSLOADED SAME SOFTWARE TO NR 2 FMC REF AMM 34-61-00-470-805.  VERIFIED CORRECT SOFTWARE INSTALLATION ON NR 1 AND NR 2 FMC BY CONFIGURATION CHECK REF ABOVE.  OPS CHECKS GOOD REF AMM 23-27-00.
